# SDR DALA2022022801262

- Difficulty date: February 25, 2022
- Submitted: February 28, 2022
- Operation: Air carrier
- Aircraft: N858NW
- Make and model: Airbus A330-223
- Aircraft serial: 0718
- Aircraft time: 64,887 hours, 8,232 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3358 RIGHT EEPL LIGHTS @ SEATS 38-40 NOT ILLUMINATING. CORRECTIVE ACTION: RECONNECTED C/P AT SIDEWALL TOE KICK 40 J-H EMER PATH LTS TEST GD. (8418443)
